# SDR 9903009612

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO GREEN OR RED NOSE GEAR LIGHT ON WHEN GEAR WAS EXTENDED FOR LANDING.  CREW VISUALLY INSPECTED GEAR AND CONFIRMED NOSE GEAR TO BE IN UP POSITION.  YELLOW EMERGENCY WAS DECLARED AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED.  GEAR EXTENDED NORMALLY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED SIDE CLEARANCE OF AFT MOUNT POINT OVERCENTER LINK.  ALSO, REPLACED BOTH MAIN GEAR DOORS DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
